# SDR IPXA13M78862

- Difficulty date: June 4, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E IS CRACKED ON PANEL SUPPORT AT STA XOS 547.  REMOVED,  FABRICATED AND INSTALLED REPLACEMENT PANEL SUPPORT RT WING L/E IAW SRM51-33-01, 51-35-01, AND DWG ARB2933.
